# SDR AWXA200600591

- Difficulty date: March 16, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174001
- Part serial: 322
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C 06 CHECK DISCOVERED R-1 DOOR ASSIST CYLINDER SNUBBER WORN.  MAINTENANCE REMOVED AND REPLACED R-1 DOOR ASSIST CYLINDER SNUBBER, ADJUSTED WITHIN LIMITS AND SERVICED CYLINDER IAW AIRBUS 320 SRM AMM TASK 52-11-14 AND AM 52-10-00.
